Caucher Birkar - Selected Publications#

Ascending chain condition for log canonical thresholds and termination of log flips. Duke Math. J. 136, No. 1, 173-180 (2007).

On existence of log minimal models. Compos. Math. 146, No. 4, 919-928 (2010).

On existence of log minimal models. II. J. Reine Angew. Math. 658, 99-113 (2011).

(with P. Cascini, C. Hacon, J. McKernan) Existence of minimal models for varieties of log general type. J. Amer. Math. Soc. 23, No. 2, 405-468 (2010).

Existence of log canonical flips and a special LMMP. Publ. Math., Inst. Hautes Étud. Sci. 115, 325-368 (2012).

Existence of flips and minimal models for 3-folds in char p. Ann. Sci. Éc. Norm. Supér. (4) 49, No. 1, 169-212 (2016).

(with D.-Q. Zhang) Effectivity of Iitaka fibrations and pluricanonical systems of polarized pairs. Publ. Math.,Inst. Hautes Étud. Sci. 123, 283-331 (2016).

Singularities of linear systems and boundedness of Fano varieties (arXiv:1609.05543, 2016).

Anti-pluricanonical systems on Fano varieties (arXiv:1603.05765, 2016).

(with J. Waldron) Existence of Mori fibre spaces for 3-folds in char p. Adv. Math. 313, 62-101 (2017).

Imprint Privacy policy « This page (revision-4) was last changed on Tuesday, 10. August 2021, 15:01 by System
  • operated by